# SDR P5CA2016111400293

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,326 hours, 2,520 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 650210K
- Part serial: 12062667
- Condition: Not Reported
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING FLOW LOW.  FOUND, ALTITUDE PRESSURE SWITCH.  R & R IAW AMM 31-41-08, PERFORM ALTN STATIC SYST LOW RANGE LK TEST.  CHECKED NORMAL IAW AMM 34-11-00.
